Almazaydeh, AI and Macpherson, D (2022) Jordan permutation groups and limits of D-relations. Journal of Group Theory, 25 (3). pp. 447-508. ISSN 1433-5883
Abstract
We construct via Fraïssé amalgamation an ω-categorical structure whose automorphism group is an infinite oligomorphic Jordan primitive permutation group preserving a “limit of D-relations”. The construction is based on a semilinear order whose elements are labelled by sets carrying a D-relation, with strong coherence conditions governing how these D-sets are inter-related.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2021 Walter de Gruyter GmbH, Berlin/Boston. Reproduced in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 16 Aug 2021 13:02 |
Last Modified: | 18 Mar 2023 01:37 |
Status: | Published |
Publisher: | De Gruyter |
Identification Number: | 10.1515/jgth-2020-0083 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:177097 |